# SDR SIMA200126402

- Difficulty date: September 21, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 6071T20P16
- Part serial: ECDT1479
- Condition: Faulty
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLIGHT CREW FOUND SMOKE IN CABIN ON GROUND.  REMOVED AND REPLACED DUEL TEMPERATURE CONTROL VALVE IAW EMB 145 AMM.  OPERATIONALLY CHECKED GOOD.  (M)
